American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G25) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bjorn Poonen and Eric Rains. Random maximal isotropic subspaces and Selmer groups. J. Amer. Math. Soc. 25 (2012) 245-269. MR 2833483.
Abstract, references, and article information   
View Article: PDF

[2] Hélène Esnault and Olivier Wittenberg. On abelian birational sections. J. Amer. Math. Soc. 23 (2010) 713-724. MR 2629985.
Abstract, references, and article information
View Article: PDF

[3] Jean-Louis Colliot-Thélène. Principe local-global pour les zéro-cycles sur les surfaces réglées. J. Amer. Math. Soc. 13 (2000) 101-124. MR 1697092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1